Lens opacity and Pain in extremity - from FDA reports
Pain in extremity is found among people with Lens opacity, especially for people who are female, 60+ old, take medication Lipitor and have High blood pressure. This review analyzes which people have Pain in extremity with Lens opacity. It is created by eHealthMe based on reports of 23 people who have Lens opacity from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jul, 26, 2017
23 people who have Lens Opacity and Pain In Extremity are studied.
Number of reports submitted per year:
Gender of people who have Lens Opacity and experience Pain In Extremity *:
- female: 86.96 %
- male: 13.04 %
Age of people who have Lens Opacity and experience Pain In Extremity *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 5.88 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 94.12 %
Top co-existing conditions for these people *:
- High Blood Pressure (9 people, 39.13%)
- High Blood Cholesterol (7 people, 30.43%)
- Pain (6 people, 26.09%)
- Osteoporosis (5 people, 21.74%)
- Diabetes (4 people, 17.39%)
Most common drugs for these people *:
- Synthroid (6 people, 26.09%)
- Lipitor (6 people, 26.09%)
- Voltaren (5 people, 21.74%)
- Restasis (5 people, 21.74%)
- Prolia (4 people, 17.39%)
Top symptoms for these people *:
- Fatigue (7 people, 30.43%)
- Pain (6 people, 26.09%)
- Joint Pain (6 people, 26.09%)
- Nausea (5 people, 21.74%)
- Hyperhidrosis (5 people, 21.74%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Pain in extremity and Lens opacity?
Lens opacity (cloudiness of lens) (latest reports from 29,303 Lens opacity patients)
Pain In Extremity
Pain in extremity has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood cholesterol (latest reports from 173,203 Pain in extremity patients).
Browse all symptoms of Lens opacitya b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Pain in extremityPain in extremity
Other conditions that could case Pain in extremityPain in extremity
What would happen?
Can you answer these questions?
I was taking Salmeterol Xinafoate for a couple of months...I had some type of overdose reaction (perhaps increased serum levels) and since then my body has gone through some awful things. During and after, I've developed widespread myofascial pain, headaches, abdominal pains, cataracts and an ...
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, ...
You may be interested in these reviews
Hi, I just found out I have cataracts. I'm 54 on atripla. Hopefully looking to find out if there are things other people might have done to successfully slow down or reverses this. I'm a little freaked out that there actually is a group for this, but I guess hey .....we are not alone.
I'm very concerned I've been told today that I have a cataract, I'm in my early 50s, I first had a thyroid storm 3 yrs ago, I had 2 doses of radioactive iodine, and I'm now hypothyroid, I take thyroxine 75mcgs per day, even though the Dr tells me my bloods are normal I still have brittle nails , ...
I have been on Restasis for one year. At my last appointment the doctor said my previously slow growing cataract has moved to the center of my eye and my vision is now 20/35 in that eye. I am a 66 year old female with Sjogren's Syndrome. Also, is there a connection between Restasis and ...
Started Topirimate in Feb 2016, in July 2016 vision so blurred thought I was going blind. Bilateral rapidly growing cataracts in both eyes were diagnosed in August 2016, having cataract surgery this week. Pissed off, never told of SE of this drug by md. Also lost 40 lbs, not able to eat at all ...